# SDR DALA13042593217

- Difficulty date: August 31, 2013
- Submitted: September 4, 2013
- Operation: Air carrier
- Aircraft: N317US
- Make and model: Airbus A320-211
- Aircraft serial: 197
- Aircraft time: 68,070 hours, 30,460 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Tee Fitting
- Condition: Corroded
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON LT SECTION TEE LOCATED AT INTERNAL LOWER AREA OF THE OVERWING EMERGENCY EXIT DOOR 833 MEASURES L=1",W=0.400", D=0.020" APPROXIMATELY.  REPLACED LT SECTION-T LOCATED AT INTERNAL LOWER AREA OF THE OVERWING EMERGENCY DOOR IAW SRM 51-72-11.
